Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera-Any rebound? wowy

Posted by mshyper on January 29, 2003, at 20:30:58

In reply to Re: Strattera-Any rebound?, posted by wowy on January 29, 2003, at 19:25:14

> > Do any of you notice any rebound effects, when the Strattera wears off? Say, any fatigue or mood dip?
> >
> > I know most of you say you like it because there's rebound like stims; but do you notice any effects when the med wears off?
>
> I don't feel any rebound or wearing off effects with strattera...

what is your dosage of strattera?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mshyper thread:133458
URL: http://www.dr-bob.org/babble/20030125/msgs/138242.html